# SDR GTIA9901098

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - CABIN EMERGENCY FLOOR LIGHTS INTERMITTENTLY OFF IN FIRST 6 ROWS.  CLEANED AND RESEATED CANNON PLUGS ON BATTERY PACKS PERFORMED OPS CHECK IAW MM 33-50-00.  OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.  (M)
